# SDR CNMA20090064

- Difficulty date: December 15, 2008
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N603AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48267
- Aircraft time: 68,786 hours, 11,241 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stud
- Condition: Damaged
- Location: Bs 939
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 939, LBL 15 BROKEN ELEC SUPPORT STUD.  DAMAGED AREA TRIMMED A REPAIR DOUBLER WAS INSTALLED IAW SRM 53-00-01, FIG 8.
